# SDR SWAA983122

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FUNCTION FAILED ON DEPARTURE.  CABIN PRESSURE CLIMBED TO 2,000 FT  MINUTE.  SWITCHED TO STBY, CABIN RECOVERED.  OK TO CONTINUE PER MEL 21-14 AND SPECIAL PROCEDURE.  REPLACED MAIN (AFT) OUTFLOW VALVE, SYSTEM OPS CK'D PER M/M.  TAG (P/N 987342) (S/N 711003-3) OFF, (P/N 112796) (S/N 148994) ON.
